# SDR C2XA11TY010

- Difficulty date: January 22, 2011
- Submitted: January 23, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,657 hours, 14,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - SKIN DENTED BETWEEN FRAMES 19 AND 20, STRINGERS 11L AND 12L.  CUT OUT DAMAGED SECTION, FABRICATED FILLER AND DOUBLER.  INSTALLED FILLER AND DOUBLER, SEALED, PRIMED AND PAINTED.  PRESSURE CHECK GOOD.
